Previous |  Up |  Next

Article

Title: O integrální stabilitě (Czech)
Title: [On the integral stability of solutions of differential equations] [Lecture] (English)
Author: Vrkoč, Ivo
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 83
Issue: 3
Year: 1958
Pages: 358-362
.
Category: math
.
Note: Referát o přednášce Ivo Vrkoče konané ve schůzi matematické obce pražské dne 6. ledna 1958 (Czech)
.
Date available: 2009-09-23T06:59:26Z
Last updated: 2019-11-25
Stable URL: http://hdl.handle.net/10338.dmlcz/108289
.

Files

Files Size Format View
CasPestMat_083-1958-3_12.pdf 1.046Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo